Christopher Janjigian
Christopher Janjigian
Assistant Professor, Department of Mathematics, Purdue University
Verified email at - Homepage
Cited by
Cited by
Large deviations for some corner growth models with inhomogeneity
E Emrah, C Janjigian
Markov Processes and Related Fields 23, 267-312, 2017
Large deviations of the free energy in the O’Connell–Yor polymer
C Janjigian
Journal of Statistical Physics 160 (4), 1054-1080, 2015
Busemann functions and Gibbs measures in directed polymer models on
C Janjigian, F Rassoul-Agha
Annals of Probability 48 (2), 778-816, 2020
Particle representations for stochastic partial differential equations with boundary conditions
D Crisan, C Janjigian, TG Kurtz
Electronic Journal of Probability 23, 2018
Right-tail moderate deviations in the exponential last-passage percolation
E Emrah, C Janjigian, T Seppäläinen
arXiv preprint arXiv:2004.04285, 2020
Geometry of geodesics through Busemann measures in directed last-passage percolation
C Janjigian, F Rassoul-Agha, T Seppäläinen
arXiv preprint arXiv:1908.09040, 2019
Uniqueness and ergodicity of stationary directed polymer models on the square lattice
C Janjigian, F Rassoul-Agha
Journal of Statistical Physics 179, 672–689, 2020
Existence, uniqueness, and stability of global solutions of a discrete stochastic Burgers equation
C Janjigian, F Rassoul-Agha
Preprint, 2019
A shape theorem and a variational formula for the quenched Lyapunov exponent of random walk in a random potential
C Janjigian, S Nurbavliyev, F Rassoul-Agha
arXiv preprint arXiv:2006.10871, 2020
Flats, spikes and crevices: the evolving shape of the inhomogeneous corner growth model
E Emrah, C Janjigian, T Seppäläinen
Electronic Journal of Probability 26, 1-45, 2021
Upper tail large deviations in Brownian directed percolation
C Janjigian
Electronic Communications in Probability 24, 2019
Optimal-order exit point bounds in exponential last-passage percolation via the coupling technique
E Emrah, C Janjigian, T Seppäläinen
arXiv preprint arXiv:2105.09402, 2021
Tail bounds for the averaged empirical distribution on a geodesic in first-passage percolation
C Janjigian, WK Lam, X Shen
arXiv preprint arXiv:2010.08072, 2020
The system can't perform the operation now. Try again later.
Articles 1–13